MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed kinks on the hypotube at 29.5cm and 63cm from the hub.Microscopic examination revealed damage to the tip and a longitudinal tear in the balloon 6mm from the tip that is approximately 10mm long.There is contrast present in the inflation lumen and balloon.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2019.A 3.75mm x 8mm quantum maverick balloon catheter was returned without any reported issue.However, returned device analysis revealed longitudinal balloon tear.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8487591
Report Number2134265-2019-03470
Device Sequence Number2689812
Product Code LOX
UDI-Device Identifier08714729392590
UDI-Public08714729392590
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number7005
Device Catalogue Number7005
Device Lot Number19845118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR